# SDR A6WA201643744

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3520565601R3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEP PLATE & HINGE CRACKED.  REPLACED CARGO DOOR STEP PLATE & HINGE ASSEMBLY IAW SRM 51-40-11, 51-42-06 & 51-25-01.
